# SDR IPXA10561250

- Difficulty date: July 23, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 25,985 hours, 17,897 cycles
- Engine: Pwa PW2040
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, NR 8 SLAT INNER SKIN CHAFED 33"-34.5" FROM INBD EDGE AND FROM AFT EDGE DOWN 1.7500".  REPAIRED NR 8 SLAT T/E WEDGE IAW SRM 51-70-10-2R-4 AND SRM 51-70-10-2R-0.
